# SDR ABXA20190410007

- Difficulty date: April 10, 2019
- Submitted: April 10, 2019
- Operation: Air carrier
- Aircraft: N220CY
- Make and model: Boeing 767383
- Aircraft serial: 24729
- Aircraft time: 89,185 hours, 14,663 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Splice Plate
- Part number: 114T022214
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE ON RIGHT WING LEADING EDGE LOWER SPLICE PLATE AT LEADING EDGE STATIONS 568 AND 982. THE SPLICE PLATE WAS REPAIRED. THE AIRPLANE WAS GROUNDED.
